# SDR GTIA9800123

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FLT 19 - EMERGENCY AISLE LIGHTS INOPERATIVE.  FOUND BROKEN WIRE ON FORWARD SECTION OF AISLE LIGHTS.  REPAIRED SAME OPERATIONAL CHECKS NORMAL IAW 33-53-0.  (M)
